# SDR DALA2024020501536

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 38,449 hours, 4,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Discharged
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 DOOR 4L 'CHECK DOOR PRESSURE" MSG ON FAP. CORRECTIVE ACTION: CHARGED DOOR 4L DAMPER PER A330 AMM 52-10-00-600-802C1 A/C OK FOR SVC. (5425030)
